MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA LEO 2.75/15; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA LEO 2.75/15; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Model Number 367016
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
A pantera leo balloon system was used for pre-dilatation 3-4 times and no issue was noted.The same device was used again but pressure could not be hold up to 26 atm.After removal no damage on balloon was detected.The device was reinserted again but inflation was not possible.Another balloon catheter was used for post dilatation.
 
Additional Manufacturer Narrative
The returned instrument was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The complaint instrument has been inflated and was returned in a deflated state.As part of the technical investigation, functional testing was performed.The complaint device could be inflated to np, bp and even up to the reported complaint pressure of 26 atm (6 atm over rbp), and pressure could be held.At these pressures no apparent damage or leakage was observed.Thus, the reported event could not be confirmed.Review of the production documentation of the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.In addition to visual inspections each instrument is tested for air tightness by means of a helium leak test.We can therefore confirm that the instrument was delivered in a leak-proof condition.Based on the conducted investigations of the device being subject to this complaint, we can confirm that no product failure could be determined.

Brand Name
PANTERA LEO 2.75/15
Common Device Name
BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key9960572
Report Number1028232-2020-01687
Device Sequence Number16846084
Product Code LOX
UDI-Device Identifier07640130415744
UDI-Public07640130415744
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number367016
Device Catalogue NumberSEE MODEL NO.
Device Lot Number06190474
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2020
Initial Date Received by Manufacturer 04/09/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1